# SDR AALA20100208STL01

- Difficulty date: February 7, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 35,813 hours, 12,244 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STL - INFLIGHT ORD-DFW.  CREW REPORTED 2 AFT LAVATORY SMOKE DETECTORS ALARMED THEN SMOKE DEVELOPED ON THE CABIN NEAR ROWS 9 TO 14.  EMERGENCY DECLARED FLIGHT DIVERTED STL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND OIL IN AUXILIARY POWER UNIT BLEED AIR DUCT.  REPLACED AUXILIARY POWER UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
